Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i12.60
pages 45-52

Optimal Stabilization of the Solutions of a Parabolic Boundary-value Problem Using Bounded Lumped Control

Vladimir E. Kapustyan
Dnepropetrovsk State University, Dnepropetrovsk Technical University of Railway Transport; National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

Краткое описание

We construct the optimal bounded lumped parametric control in the stabilization problem of the solutions of a parabolic boundary-value problem. We prove that the parametric functional of its figure of merit is a smooth function and satisfies the general Bellman equation.


Articles with similar content:

Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
SIMULATION OF HYPERSONIC FLOWS USING THE QGD-BASED PARALLEL PROGRAM COMPLEX "EXPRESS-3D"
High Temperature Material Processes: An International Quarterly of High-Technology Plasma Processes, Vol.22, 2018, issue 2-3
Tatiana G. Elizarova, Evgeny V. Shilnikov
Necessary Optimality Conditions in a Discrete Control Problem with Nonlocal Boundary Conditions
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Kamil Bayramali oglu Mansimov
Adaptive Extraproximal Algorithm for the Equilibrium Problem in the Hadamard Spaces
Journal of Automation and Information Sciences, Vol.52, 2020, issue 8
Lyubov M. Chabak , Vladimir V. Semenov, Yana I. Vedel , Ekaterina N. Golubeva
On Scalarization of a Class of Vector Optimization Problems in the Banach Spaces
Journal of Automation and Information Sciences, Vol.40, 2008, issue 12
Igor V. Nechay, Peter I. Kogut